# SDR ASAA2023070343876

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N966AK
- Make and model: Boeing 737-9
- Aircraft serial: 67504
- Aircraft time: 15 hours, 8 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC ENG SOFTWARE DOES NOT SELECT APPROPRIATE SETTING IN CRZ - AUTO. POSSIBLE SOFTWARE LOAD PROBLEM. GROUNDED - YES. FMC SOFTWARE CONFIGURATION CHECK FAILS. DEFAULT LDDB WAS LOADED INTO BOTH FMC'S. LOADED THE CORRECT LDDB REF MM 34-61-00/201 AND VERIFIED FMCS PERFORMANCE FACTORS REF MM 34-61-00-750-803. ALL SETTINGS NORMAL.
